Alert archive / New Jersey / Areal Flood Advisories in 2021
Areal Flood Advisory 99, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood advisory at Jul 29, 2021, 4:57 PM EDT for 4 counties in New Jersey; Bucks County, Monroe County, Northampton County, Pennsylvania. It was in force for 3 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 29, 2021, 4:57 PM EDT (20:57 UTC)
- Expired
- Jul 29, 2021, 7:38 PM EDT
- In force
- 3 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
Counties Hunterdon County, NJ, Morris County, NJ, Sussex County, NJ, Warren County, NJ, Bucks County, PA, Monroe County, PA, Northampton County, PA
The radar
The Philadelphia radar (KDIX), 125 km from the middle of the area, began a volume at 20:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 9.0 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 54 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 823 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 127 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
439
WGUS81 KPHI 292057
FLSPHI
Flood Advisory
National Weather Service Mount Holly NJ
457 PM EDT Thu Jul 29 2021
NJC019-027-037-041-PAC017-089-095-300000-
/O.NEW.KPHI.FA.Y.0099.210729T2057Z-210730T0000Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hunterdon NJ-Morris NJ-Sussex NJ-Warren NJ-Bucks PA-Monroe PA-
Northampton PA-
457 PM EDT Thu Jul 29 2021
The National Weather Service in Mount Holly has issued a
* Flood Advisory for...
West Central Morris County in northern New Jersey...
Northwestern Hunterdon County in northwestern New Jersey...
Southwestern Sussex County in northwestern New Jersey...
Warren County in northwestern New Jersey...
Northampton County in eastern Pennsylvania...
Southeastern Monroe County in northeastern Pennsylvania...
Northwestern Bucks County in southeastern Pennsylvania...
* Until 800 PM EDT.
* At 457 PM EDT, Doppler radar indicated heavy rain due to
thunderstorms. Minor flooding is ongoing or expected to begin
shortly in the advisory area. This will produce a quick 1 to 2
inches of rain.
* Some locations that will experience flooding include...
Easton, Bethlehem, Forks, East Stroudsburg, Hackettstown, Wilson,
Washington, Blairstown, Hellertown, Nazareth, Bangor, and Stanhope.
This includes the following highways...
Interstate 78 in Pennsylvania between mile markers 67 and 76.
Interstate 78 in New Jersey between mile markers 0 and 10.
Interstate 80 in New Jersey between mile markers 0 and 26.
Interstate 80 in Pennsylvania between mile markers 306 and 314.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be aware of your surroundings and do not drive on flooded roads.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 4084 7547 4110 7517 4112 7506 4108 7503
4111 7498 4090 7469 4043 7529
$$
MPS2 follow-up statements
928
WGUS81 KPHI 292241
FLSPHI
Flood Advisory
National Weather Service Mount Holly NJ
641 PM EDT Thu Jul 29 2021
NJC019-027-037-041-PAC017-089-095-300000-
/O.CON.KPHI.FA.Y.0099.000000T0000Z-210730T0000Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hunterdon NJ-Morris NJ-Sussex NJ-Warren NJ-Bucks PA-Monroe PA-
Northampton PA-
641 PM EDT Thu Jul 29 2021
...FLOOD ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING FOR
WEST CENTRAL MORRIS, NORTHWESTERN HUNTERDON, SOUTHWESTERN SUSSEX,
WARREN, NORTHAMPTON, SOUTHEASTERN MONROE, AND NORTHWESTERN BUCKS
COUNTIES...
At 641 PM EDT, Doppler radar indicated heavy rain due to
thunderstorms. Minor flooding is ongoing in the advisory area.
Between 1 and 2 inches of rain have fallen.
Some locations that will experience flooding include...
Easton, Bethlehem, Forks, East Stroudsburg, Hackettstown, Wilson,
Washington, Blairstown, Hellertown, Nazareth, Bangor, and Stanhope.
This includes the following highways...
Interstate 78 in Pennsylvania between mile markers 67 and 76.
Interstate 78 in New Jersey between mile markers 0 and 11.
Interstate 80 in New Jersey between mile markers 0 and 26.
Interstate 80 in Pennsylvania between mile markers 306 and 314.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be aware of your surroundings and do not drive on flooded roads.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 4084 7547 4110 7517 4112 7506 4108 7503
4111 7498 4090 7469 4043 7529
$$
MPS032
WGUS81 KPHI 292338
FLSPHI
Flood Advisory
National Weather Service Mount Holly NJ
738 PM EDT Thu Jul 29 2021
NJC019-027-037-041-PAC017-089-095-292348-
/O.CAN.KPHI.FA.Y.0099.000000T0000Z-210730T0000Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hunterdon NJ-Morris NJ-Sussex NJ-Warren NJ-Bucks PA-Monroe PA-
Northampton PA-
738 PM EDT Thu Jul 29 2021
...FLOOD ADVISORY IS CANCELLED FOR WEST CENTRAL MORRIS, NORTHWESTERN
HUNTERDON, SOUTHWESTERN SUSSEX, WARREN, NORTHAMPTON, SOUTHEASTERN
MONROE, AND NORTHWESTERN BUCKS COUNTIES...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
LAT...LON 4084 7547 4110 7517 4112 7506 4108 7503
4111 7498 4090 7469 4043 7529
$$
MPSWhat forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Jul 29, 4:16 PM EDT, 41 minutes earlier.
Area forecast discussion, Jul 29, 4:16 PM EDT, 41 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 416 PM EDT Thu Jul 29 2021 .SYNOPSIS... A warm front will lift north of the area this evening before a cold front moves across the area tonight. High pressure located across the Mid West on Friday will build toward the east coast on Saturday. Another cold front is forecast to move across the area later Sunday into Sunday night. High pressure may briefly affect the area before an area of low pressure lifts north offshore of the east coast on Tuesday. The frontal boundary to our south may lift northward and affect the area for the middle to end of next week. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... A Tornado Watch is in effect for the entire forecast area through 9 PM tonight. The warm front continues to push northward this afternoon, as we have seen some destabilization occur fairly quickly behind it. The remnant MCV that moved through the Great Lakes is pushing into eastern Pennsylvania and should move off of the New Jersey coast this evening. Most of the region remains in a slight or enhanced risk for severe weather, as issued by the SPC. The threats are damaging winds, large hail, and an isolated tornado. The primary threat time will be this afternoon into evening. While there are clouds clearly seen on visible satellite across the area, there are many breaks occurring with peeks of sun coming through. This is enhancing our instability and as a result confidence has grown that we will see convection develop and move through our area this afternoon and evening. Some early showers and thunderstorms have started to pop up across Delmarva and New Jersey with the main line of storms off to the west in central PA. There is still support for effective bulk shear values of ~45 kts, which will be more than sufficient to support rotating updrafts. Some upscale growth is forecast as multiple cold pools start to be deposited and merge. While areas to the north may see less of the action this afternoon, there is still the possibility for some strong to severe storms in those areas. To the south and east, we have seen much more clearing and temps have risen appreciably in response. Dew points have climbed into the upper 60s to lower 70s, and heavy down pours remain another threat today though the storms should have sufficient motion so flash flooding is not as high on the threat list at this time. However, there is potential that along the frontal boundary we could see some back building so we will need to monitor those areas for flooding concerns. As the storms clear the coast, surface low pressure will be located near the NY/Canada border and be dragging a surface cold front through the area. Winds will slowly turn from the northwest through the night with skies slowly clearing from the west. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/... Surface low pressure moves off to the northeast with its attendant cold front offshore by Friday morning. With the front offshore, the flow across the region will turn to the west and settle out of the northwest. Winds may become gusty through the afternoon, with gusts around 25 mph or so. Skies will be relatively clear through the day and with dew points dropping down into the 50s (potentially 40s in spots) it will feel nice and dry and pretty comfortable for late July. The cooler air being drawn into our region will be slightly below normal with highs into the 70s through the southern Poconos, northwest New Jersey and the Lehigh Valley and low to mid 80s through the rest of the region. Depending on how far offshore the front moves, we could see some temps remaining in the upper 80s for a while across southern Delaware and nearby eastern Maryland. Friday night will be cold when compared to what we typically see in late July. The clear skies will help with radiative cooling and with the winds dropping off overnight, we should see things drop off decently overnight. Overnight lows will be a chilly upper 40s to low 50s across the northern zones through the Lehigh Valley and into portions of central New Jersey. Around the urban corridor and through Delaware, Maryland, and southern New Jersey, temperatures will be in the mid 50s to lower 60s. && .LONG TERM /SATURDAY THROUGH THURSDAY/... The first half of the weekend is expected to be quiet, before the potential for unsettle weather returns for the end of the weekend through much of next week. On Saturday, high pressure to the west will control the weather, providing a dry forecast through Saturday night. Below normal temperatures are expected through Saturday night as well. On Sunday, active weather could once again return to the forecast. An area of low pressure is forecast to move across southeast Canada and bring a frontal boundary/surface trough across the east coast Sunday into Sunday night. Meanwhile, an area o flow pressure may form along the frontal boundary to our south and move to the northeast offshore of the Mid Atlantic coast. There will be a chance of showers and thunderstorms through the day Sunday, most likely associated with the approaching frontal boundary coming from the west. The low off the coast may remain far enough offshore to not bring any impacts to the area. On Monday, our area will be in between the departing system from the weekend, and another potential coastal low that is expected Tuesday. Therefore dry weather is expected on Monday. However, on Tuesday, another coastal low is forecast to develop to our south and may end up inching close enough to the coast to bring a chance of showers and thunderstorms to the area. As we go through the second half of the week, unsettled weather is possible to continue for Wednesday and Thursday as the front to the south may begin moving back northward and into the area while a couple of low pressure systems may develop and move near the area as well. Temperatures for the long term period are expected to be near or slightly below normal for the weekend into much of next week. && .AVIATION /20Z THURSDAY THROUGH TUESDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Tonight...Showers and thunderstorms will move the terminals from west to east this afternoon, ending between 22Z-03Z. Conditions will drop to MVFR/IFR in and around any storms. Winds may gust in excess of 30 knots in and near thunderstorms. Conditions are expected to be MVFR for a period of time behind the storms before returning to VFR by late tonight. South to southwest winds around 10 to 15 knots, becoming northwest around 5 to 10 knots overnight. Moderate confidence overall with low confidence in thunderstorm timing. Friday...Mainly VFR. Northwest winds around 10 to 15 knots with gusts up to 25 knots possible in the afternoon. High confidence. Outlook... Saturday-Saturday night...VFR. Northwest winds 5-10 mph during the day, light and variable overnight. Sunday...Mostly VFR. Chance of showers and thunderstorms which may temporarily lead to lower conditions. Southwest winds 5-10 knots, gusts 15-20 knots possible. Sunday night...Chance for conditions to lower below VFR overnight. South winds early, becoming northwest overnight. Monday-Monday night...Mostly VFR expected. Northwest winds 5-10 knots during the day, light and variable overnight. Tuesday-Tuesday night...Mostly VFR. Chance of showers and thunderstorms which may temporarily lead to lower conditions. Northwest winds 5-10 knots during the day, light and variable overnight. && .MARINE... SCA remain up for the ocean waters through midnight tonight. Winds will gusts around 25 knots on the ocean in response to a tightening pressure gradient. Winds will start to drop off tonight. Seas around 3 to 4 feet. Mainly sub-SCA conditions are expected for Friday. Northwest winds around 10 to 15 knots with gusts around 20 knots. Seas will remain around 3 to 4 feet. A few gusts may near 25 knots late afternoon into Friday night in the strong northwest flow, especially in the coastal waters off of northern and central New Jersey. However, will hold off on issuing any new SCA's at this time until the current SCA has expired. Outlook... Saturday-Tuesday...Conditions are expected to remain below Small Craft Advisory levels through the period. Rip Currents... Winds will increase to 15 to 20 kts today with gusts at SCA criteria. There will be an onshore component for the NJ coast today as winds veer from the south. Given the above, and the 8 second period forecast, the rip risk for Coastal Cape May and Coastal Atlantic will be MODERATE today. The rest of the beaches will be kept at LOW given the orientation of the coastline relative to the wind direction. Winds shift offshore for Friday, so the rip risk for Friday will be LOW. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...Small Craft Advisory until midnight EDT tonight for ANZ450>455. && Synopsis...Robertson Near Term...Meola Short Term...Meola Long Term...Robertson Aviation...Meola/Robertson Marine...Meola/Robertson
Hazardous weather outlook, Jul 29, 4:37 PM EDT, 20 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 437 PM EDT Thu Jul 29 2021 NJZ001-007>010-012>014-PAZ054-055-061-062-302045- Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth- Eastern Monmouth-Carbon-Monroe-Lehigh-Northampton- 437 PM EDT Thu Jul 29 2021 ...TORNADO WATCH 401 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central New Jersey, northern New Jersey, northwest New Jersey, east central Pennsylvania and northeast Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Several instances of flooding are possible, especially in urban and poor-drainage areas and near vulnerable small creeks and streams. Please go to weather.gov/phi/ehwo for more information on potential weather hazards. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ001>004-MDZ012-015-019-020-NJZ015>027-PAZ060-070-071-101>106- 302045- New Castle-Kent-Inland Sussex-Delaware Beaches-Kent MD-Queen Annes- Talbot-Caroline-Mercer-Salem-Gloucester-Camden- Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean- Southeastern Burlington-Berks-Delaware-Philadelphia-Western Chester- Eastern Chester-Western Montgomery-Eastern Montgomery-Upper Bucks- Lower Bucks- 437 PM EDT Thu Jul 29 2021 ...TORNADO WATCH 401 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey, southern New Jersey, east central Pennsylvania and southeast Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Several instances of flooding are possible, especially in urban and poor-drainage areas and near vulnerable small creeks and streams. Please go to weather.gov/phi/ehwo for more information on potential weather hazards. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-302045- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 437 PM EDT Thu Jul 29 2021 ...TORNADO WATCH 401 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Please go to weather.gov/phi/ehwo for more information on potential weather hazards. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
In the hours before
Local storm report, Jul 29, 3:44 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
344 PM EDT THU JUL 29 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0319 PM MARINE TSTM WIND INDIAN BEACH 38.68N 75.08W
07/29/2021 M45 MPH ANZ455 DE MESONET
DEWEY BEACH WEATHERFLOW SITE.
&&
MPSLocal storm report, Jul 29, 3:52 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
352 PM EDT THU JUL 29 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0346 PM WATER SPOUT 5 N BETHANY BEACH 38.61N 75.06W
07/29/2021 ANZ455 DE TRAINED SPOTTER
PICTURES AND A VIDEO OF A WATERSPOUT IN
PROGRESS JUST OFFSHORE OF THE INDIAN RIVER
INLET.
&&
STAARMANNLocal storm report, Jul 29, 3:55 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
355 PM EDT THU JUL 29 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0334 PM MARINE TSTM WIND 5 E LONG NECK 38.61N 75.06W
07/29/2021 M43 MPH SUSSEX DE DEPT OF HIGHWAYS
DEDOT GAUGE MEASURED GUST.
&&
STAARMANNSpecial weather statement, Jul 29, 4:26 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
426 PM EDT Thu Jul 29 2021
NJZ008-010-292100-
Morris-Somerset-
426 PM EDT Thu Jul 29 2021
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MORRIS AND NORTH
CENTRAL SOMERSET COUNTIES...
At 426 PM EDT, a strong thunderstorm was located over Mendham, or
near Morristown, moving northeast at 20 mph.
Wind gusts up to 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Morristown, Dover, Madison, Florham Park, Chatham, Wharton, Rockaway,
Morris Plains, Mendham, Mountain Lakes, Peapack And Gladstone,
Chester, Victory Gardens, Far Hills, Parsippany, Succasunna-Kenvil,
Bernardsville, White Meadow Lake and Hanover Township.
This includes the following highways...
Interstate 80 in New Jersey between mile markers 36 and 43.
Interstate 287 in New Jersey between mile markers 30 and 41.
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4074 7436 4071 7464 4080 7472 4094 7450
4080 7436 4077 7437 4076 7438 4075 7436
TIME...MOT...LOC 2026Z 239DEG 17KT 4079 7461
StaarmannLocal storm report, Jul 29, 4:53 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
453 PM EDT THU JUL 29 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND DMG 1 NW WEISENBERG TWP 40.62N 75.76W
07/29/2021 LEHIGH PA 911 CALL CENTER
TREES AND WIRES DOWN WITH PARTIALLY TORN OFF
ROOF OF A BUILDING. POSSIBLE TORNADO DAMAGE.
TIME ESTIMATED BY RADAR.
&&Local storm report, Jul 29, 4:55 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
455 PM EDT THU JUL 29 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM TSTM WND DMG LYNN TWP 40.68N 75.81W
07/29/2021 LEHIGH PA PUBLIC
TREES AND WIRES DOWN. TIME ESTIMATED BY
RADAR.
&&The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 3:33 AM EDT | Small Craft Advisory | PHI | 20 hr | |
| Jul 29, 1:33 PM EDT | Special Marine Warning | PHI | 42 min | |
| Jul 29, 2:53 PM EDT | Special Marine Warning | PHI | 100 min | |
| Jul 29, 4:26 PM EDT | Special Weather Statement | PHI | Morris | 34 min |
| Jul 29, 4:30 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Warren | 45 min |
| Jul 29, 5:01 PM EDT | Special Weather Statement | PHI | Morris | 29 min |
| Jul 29, 5:03 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Morris, Somerset, Sussex, Warren | 42 min |
| Jul 29, 5:08 PM EDT | Tornado Warning | PHI | Hunterdon | 37 min |
| Jul 29, 5:27 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Mercer, Morris, Somerset | 3 hr |
| Jul 29, 5:32 PM EDT | Flash Flood Warning | PHI | Warren | 2 hr |
| Jul 29, 5:32 PM EDT | Tornado Warning | PHI | Hunterdon | 28 min |
| Jul 29, 5:51 PM EDT | Tornado Warning | PHI | Hunterdon, Mercer | 24 min |
| Jul 29, 5:58 PM EDT | Flash Flood Warning | PHI | Hunterdon, Mercer, Somerset | 3 hr |
| Jul 29, 6:06 PM EDT | Tornado Warning | PHI | Burlington, Hunterdon, Mercer, Middlesex, Monmouth | 39 min |
| Jul 29, 6:44 PM EDT | Tornado Warning | PHI | Mercer, Monmouth, Ocean | 46 min |
| Jul 29, 6:45 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Mercer | 45 min |
| Jul 29, 6:56 PM EDT | Flash Flood Warning | PHI | Mercer, Middlesex, Monmouth, Ocean, Somerset | 4 hr |
| Jul 29, 7:07 PM EDT | Tornado Warning | PHI | Burlington | 23 min |
| Jul 29, 7:12 PM EDT | Flash Flood Warning | PHI | Burlington | 4 hr |
| Jul 29, 7:18 PM EDT | Tornado Warning | PHI | Mercer, Middlesex, Monmouth, Ocean | 27 min |
| Jul 29, 7:25 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Monmouth, Ocean | 50 min |
| Jul 29, 7:28 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Mercer, Middlesex, Monmouth, Ocean | 47 min |
| Jul 29, 7:52 PM EDT | Special Marine Warning | PHI | 113 min | |
| Jul 29, 3:48 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Lehigh, Northampton | 42 min |
| Jul 29, 4:03 PM EDT | Tornado Warning | PHI | Berks, Lehigh, Northampton | 27 min |
| Jul 29, 4:27 PM EDT | Tornado Warning | PHI | Lehigh, Northampton | 16 min |
| Jul 29, 4:46 PM EDT | Areal Flood Advisory | PHI | Berks, Lehigh, Northampton | 3 hr |
| Jul 29, 4:56 PM EDT | Tornado Warning | PHI | Bucks, Lehigh, Northampton | 34 min |
| Jul 29, 6:21 PM EDT | Special Weather Statement | PHI | Bucks | 24 min |
Nearby
Areal Flood Advisories in New Jersey, 2021Areal Flood Advisories in Pennsylvania, 2021Every areal flood advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.